MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LPS DISTAL FEM COMP XSM LT; LPS AND S-ROM : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US LPS DISTAL FEM COMP XSM LT; LPS AND S-ROM : KNEE FEMORAL
Model Number 1987-13-105
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Scar Tissue (2060)
Date of Event 01/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
A phone call was received from a patient today.He stated that on (b)(6) 2020, a piece broke within the lps and a revision was done a couple days later.Doi: not indicated; dor: not indicated; unk knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the tibial insert was not received for examination.Visual evaluation of the photos attached was not able to confirm the complaint.It is not possible to confirm a depuy's product failure as well as a relation between the adverse event and the reported product.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the material, manufacturing, inspection or sterile processing that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: the tibial insert was not received for examination.Visual evaluation of the photos attached was not able to confirm the complaint.It is not possible to confirm a depuy's product failure as well as a relation between the adverse event and the reported product.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the material, manufacturing, inspection or sterile processing that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary device associated with this report was received for examination.Femoral component with femoral sleeve exhibited scratching typical of use.However, based on the provided information it is not possible to confirm the implant loosening allegation.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : all photographic evidence was reviewed and the device associated with this report was received for examination.Femoral component with femoral sleeve exhibited scratching typical of use.However, based on the provided information it is not possible to confirm the implant loosening allegation.Depuy synthese considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
LPS DISTAL FEM COMP XSM LT
Common Device Name
LPS AND S-ROM : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12751105
Report Number1818910-2021-24378
Device Sequence Number1441921
Product Code JWH
UDI-Device Identifier10603295078685
UDI-Public10603295078685
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K063686
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 10/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1987-13-105
Device Catalogue Number198713105
Device Lot NumberJ23T32
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2021
Supplement Date Received by Manufacturer02/18/2022
03/29/2022
05/04/2022
08/08/2022
01/13/2023
Initial Report FDA Received Date11/04/2021
Supplement Report FDA Received Date02/19/2022
04/01/2022
05/07/2022
08/09/2022
01/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/06/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LPS DISTAL FEM COMP XSM LT; LPS UNIV TIB HIN INS XSM 18MM; PFC SIGMA TIB TRAY CEM SZ3; SROM*NRH REPL HINGE PIN/XSM/SM; UNIVERSAL FEM SLV FUL POR 40MM; UNIVERSAL STEM 75X22MM FLUTED; LPS DISTAL FEM COMP XSM LT; LPS UNIV TIB HIN INS XSM 18MM; PFC SIGMA TIB TRAY CEM SZ3; SROM*NRH REPL HINGE PIN/XSM/SM; UNIVERSAL FEM SLV FUL POR 40MM; UNIVERSAL STEM 75X22MM FLUTED
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale